# SDR A6WA202302178505

- Difficulty date: February 17, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 41,108 hours, 39,567 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: 601R3521297
- Part serial: NSA
- Condition: Cracked
- Location: Fs 621
- Part time: 41,108 hours, 39,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION FOUND ON FWD SIDE RPB WEB FS 621 CARGO DOOR LINTEL APPROXIMATELY .200" LONG. FAILING NDT. ********AIRCRAFT REMOVED FROM SERVICE******** COMPLIED WITH MHIRJ REO 601R-53-6-7973 REV -- DATED 2023-03-09 AND BOMBARDIER REO 601R-53-61-1230 REV. -F DATED 2011/10/31
